# SDR SWAA2022081641955

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 34,966 hours, 21,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Pax Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC EXIT ROW SIGN OF CAPTAINS AFT ENTRY LOOSE / [01] R/R THE EMERGENCY EXIT LIGHT ASSY. AT THE L2 DOOR; OP?S CHECK IAW AMM 33-51-01.
